# SDR A6WA201040257

- Difficulty date: April 1, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 16,910 hours, 15,734 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 601R3501153
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR LANDING PLATE CRACKED AT FS 589. REPAIRED IAW REO 601R-53-61-433, REV B.
